# SDR R61A202001250071

- Difficulty date: January 10, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17087562001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SUPPORT ANGLE CORRODED BETWEEN FR87R & FR 86R, BETWEEN STGR 28R & STGR 27R. REMOVED AND REPLACED SUPPORT
ANGLE BETWEEN FR87R & FR 86R AND STGR28R & STGR 27R REF SRM 51-40-08, AND RESTORED SURFACE PROTECTION REF SRM 51-23-06 AND APPLIED
CIC REF CPM 51-25-00-910-001-A. A/C REMAINS IN CHECK.
